# SDR REXA2022051100837

- Difficulty date: April 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME @ FS 333 STRG 1R IS CRACKED	REMOVED AND REPLACED FRAME 333 @ STRG 1R IAW CRJ 900 SRM 51-21-11-001-001-A01, 51-42-06-001-001-A08, 53-21-23-201-002-A01, 53-21-23-101-002-A02, 53-00-06-201-001-A03 AND ENDEAVOR EA 953-13312 REV IR DATED 04-12-22
